# SDR CA151217007

- Difficulty date: December 16, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rod End
- Condition: Sheared
- Location: Thrust Reverser
- Part time: 1,543 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW TAXIED OUT FROM THE RAMP AND PERFORMED PREFLIGHT CHECKLIST, CHECKING THE THRUST REVERSER SYS.  THE THRUST REVERSER WAS DEPLOYED AND THE RT UPPER PIVOT DOOR ACTUATOR FAILED, FRACTURED.  THE DOOR OVERTRAVELED AND AS A RESULT CAUSED DAMAGE TO THE REVERSER.  UPON REMOVAL OF THE ACTUATOR IT WAS NOTED THAT THE END ROD CLEVIS BUSHING AND ATTACHING PIN WERE CORRODED AND SEIZED.
